# SDR SWAA2025092305370

- Difficulty date: August 17, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB BTW BS 294.5 & 303.9, STR 16L, FWD GALLEY AREA.  REPLACED WEB-INTERCOSTAL IAW SRM 51-40-02-0G-0, DWG 141A8180, SHEET 27, REV C, DWG 141A8180, SHEET 28 C, & DWG 141A8180, SHEET 30, REV C.
